I have been on the same birth control pill for about a year and a half. Before going on birth control, I used to have very heavy periods that always lasted a full 7 days. Since going on the pill, my periods are always light and only last 3 days (yay).
Three months ago, I was supposed to have my period during finals week. Because I don't hate myself and I can only take so much at a time, I refilled my birth control prescription early and kept taking the pill through that week to push my period to the following week instead. I've done this before, actually, I also did this last year when my period also fell during finals week. Last year when I did this, my on-purpose week-late period was a little heavier than normal, but the following month and thereon after, everything went back to the normal light periods lasting 3 days.
This past time I did the same thing, three months ago, but my periods ever since have been very very heavy and are lasting at least 5 days if not more. I haven't had periods like these since before I went on the pill.
I haven't made any changes to my birth control since a year and a half ago when I started taking it. I take my pill every day religiously. I am sexually active.
Any insight? Should I be going to the doctor?
Thanks so much!
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.